Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#244263] of Xin Zhou

Papers Published

  1. Fokas, AS; Zhou, X, On the solvability of Painlevé II and IV, Communications in Mathematical Physics, vol. 144 no. 3 (1992), pp. 601-622, ISSN 0010-3616 [doi]
    (last updated on 2017/12/17)

    Abstract:
    We introduce a rigorous methodology for studying the Riemann-Hilbert problems associated with certain integrable nonlinear ordinary differential equations. For concreteness we investigate the Painlevé II and Painlevé IV equations. We show that the Cauchy problems for these equations admit in general global, meromorphic in t solutions. Furthermore, for special relations among the monodromy data and for t on Stokes lines, these solutions are bounded for finite t. © 1992 Springer-Verlag.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320